# SDR AALA202506096022

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 29,156 hours, 12,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE GIRT BAR MISSING WHITE TEFLON STOP THAT KEEPS GIRT BAR IN PLACE. INSTALLED L1 DOOR GIRT BAR LOCK. PER AMM 25-66-01-000-804.
